# SDR SWIA2023020028

- Difficulty date: February 28, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N211SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000646
- Aircraft time: 14,821 hours, 8,579 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730119
- Condition: Stripped
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT WINDSHIELD THREE HOIST PLUGS SEIZED/STRIPPED. UNABLE TO EXTRACT      (C-CHECK RO 3/11/2023)    REMOVED AND REPLACED PILOT WINDSHIELD ON RACK. REF CP 26272108 FOR FINAL INSTALL. REF AMM 56-11-00.
